# SDR CA090720004

- Difficulty date: July 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 520 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151004
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WOULD NOT START, TROUBLESHOOTING REVEALED THE BENDIX STARTER GEAR ENGAGED TO THE RING GEAR AND WOULD NOT RETRACT BACK INTO THE STARTER CASE. (TC 20090720004)
